# SDR MASA20201230153

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FS670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STGR 25L FWD CORRODED BETWEEN FS 295 TO FS 310.  R & R STGR PN-SH670-31212-1 BETWEEN FS 280 TO FS 333 STGR 25L, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
